# SDR C2XA10SH165

- Difficulty date: May 3, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 20,037 hours, 15,156 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - FLT 2064 IAH-IND DIVERT TO SHV - LOST CAPT ALTIMETER INFLT.  SHV MX DRAINED WATER FROM PITOT LINES.  SHV MX PERFORMED TROUBLESHOOTING IAW EMB-145MM FIM 34-22-00-810-813-A AND OPERATIONAL AND FUNCTIONAL CHECK OF ADC SYSTEM IAW EMB-145MM 34-15-00-700-802-A AND EC3410-01047.  NO DEFECTS WERE NOTED AT THIS TIME.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
